eCite Digital Repository

'What's that? I can't understand you...' drug-induced ototoxicity in the elderly

Citation

Peterson, GM, 'What's that? I can't understand you...' drug-induced ototoxicity in the elderly, Australian Pharmacist, 30, (11) pp. 916-918. ISSN 0728-4632 (2011) [Professional, Non Refereed Article]


Preview
PDF
Restricted - Request a copy
596Kb
  

Copyright Statement

Copyright 2011 Pharmaceutical Society of Australia

Official URL: http://www.psa.org.au/membership/australian-pharma...

Item Details

Item Type:Professional, Non Refereed Article
Keywords:Elederly, ototoxicity, drug-induced and hearing loss.
Research Division:Medical and Health Sciences
Research Group:Pharmacology and Pharmaceutical Sciences
Research Field:Toxicology (incl. Clinical Toxicology)
Objective Division:Health
Objective Group:Clinical Health (Organs, Diseases and Abnormal Conditions)
Objective Field:Hearing, Vision, Speech and Their Disorders
Author:Peterson, GM (Professor Gregory Peterson)
ID Code:74176
Year Published:2011
Deposited By:Pharmacy
Deposited On:2011-11-15
Last Modified:2012-12-12
Downloads:0

Repository Staff Only: item control page